# SDR UIEA2024101701050

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,118 hours, 24,924 cycles
- System (JASC): 2422 · AC Inverter
- Part: Packing
- Condition: Leaking
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK IN MAIN FUEL BOOST PUMP WING RH( THE PACKING AT THE MAIN FUEL BOOST PUMP WING RH WAS REPLACED. NO LEAKS WERE FOUND IAW AMM 24-22-03-004-001 AND 28-22-03-404-027 REV. 143 DATE: 22 AUG 24. TORQUE APPLIED: 55 LB-IN AND 35 LB-IN. S/N: 0821902601 DATE: 04-APR-25 )
